# SDR RAIA960920

- Difficulty date: September 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N559HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41075
- System (JASC): 2435 · Starter-Generator
- Part: Starter/Gen
- Part number: 23095002
- Condition: Loose Lug
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ORF - FLT 7758 - RIGHT GENERATOR FELL OFF LINE.  MAINTENANCE TIGHTENED TERMINAL LUG 'E' ON THE RIGHT STARTER GENERATOR.  (M)
